Extremal plurisubharmonic functions and invariant pseudodistances
Bulletin de la Société Mathématique de France, Volume 113 (1985), p. 231-240
@article{BSMF_1985__113__231_0,
     author = {Klimek, Maciej},
     title = {Extremal plurisubharmonic functions and invariant pseudodistances},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     pages = {231-240},
     doi = {10.24033/bsmf.2029},
     mrnumber = {820321},
     zbl = {0584.32037},
     mrnumber = {87d:32032},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1985__113__231_0}
}
Klimek, M. Extremal plurisubharmonic functions and invariant pseudodistances. Bulletin de la Société Mathématique de France, Volume 113 (1985) pp. 231-240. doi : 10.24033/bsmf.2029. http://www.numdam.org/item/BSMF_1985__113__231_0/

[1] Bedford (E.) and Taylor (B. A.). - The Dirichlet problem for a complex Monge-Ampere equation, Invent Math. Vol. 37, 1976, pp. 1-44. | MR 56 #3351 | Zbl 0315.31007

[2] Bedford (E.) and Taylor (B. A.). - A new capacity for plurisubharmonic functions. Acta Mathematica. Vol. 149, 1982, pp. 1-41. | MR 84d:32024 | Zbl 0547.32012

[3] Franzon (T.) and Vesentini (E.). - Holomorphic maps and invariant distances. North-Holland Mathematics Studies 40. North-Holland. 1980. | Zbl 0447.46040

[4] Helms (L. L.). - Introduction to potential theory, Wiley Interscience. New York, 1969. | Zbl 0188.17203

[5] Herve (M.). - Lindelöfs principle in infinite dimensions, Lecture Notes in Mathematics, Vol. 364, 1974, pp. 41-57. | MR 52 #14396 | Zbl 0272.58003

[6] Kerzman (N.) et Rosay (J. P.). - Fonctions plurisousharmoniques d'exhaustion bornees et domaines taut, Math Ann., Vol. 257, 1981, p. 171-184. | MR 83g:32019 | Zbl 0451.32012

[7] Klimek (M.). - Extremal plurisubharmonic functions and L-regular sets in Cn, Proc. Royal Irish Acad., Vol. 82 A, 1982, pp. 217-230. | MR 84f:32019 | Zbl 0494.32005

[8] Kobayashi, (S.). - Hyperbolic manifolds and holomorphic mappings, Marcel Dekker Inc., New York, 1970. | MR 43 #3503 | Zbl 0207.37902

[9] Lempert (L.). - La metrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. Fr., Vol. 109, 1981, pp. 427-474. | Numdam | MR 84d:32036 | Zbl 0492.32025

[10] Lempert (L.). - Holomorphic retracts and intrinsic metrics in convex domains, Analysis Mathematica, Vol. 8, 1982, pp. 257-261. | MR 690838 | MR 84f:32026 | Zbl 0509.32015

[11] Plesniak (W.). - Sur la L-régularité des compacts de Cn, Polycopié de la Faculté des Sciences de Toulouse, U.E.R. de Math., Toulouse, 1980.

[12] Robinson (R. M.). - Analytic functions in circular rings, Duke Math. J. Vol. 10, 1943, pp. 341-354. | MR 8092 | MR 4,241g | Zbl 0060.21804

[13] Siciak (J.). - Extremal plurisubharmonic functions in Cn, Ann. Polon. Math., Vol. 39, 1981, p. 175-211. | MR 617459 | MR 83e:32018 | Zbl 0477.32018

[14] Simha (R. R.). - The Caratheodory metric of the annulus, Proc. Amer. Math. Soc., Vol. 50, 1975, p. 162-166. | MR 379831 | MR 52 #736 | Zbl 0281.30010